# SDR AWXA200401155

- Difficulty date: October 2, 2004
- Submitted: October 25, 2004
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- Aircraft time: 57,765 hours, 40,586 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 654581292
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-18 CHECK, INTERGRANULAR CORROSION WAS FOUND ON BEAM AT BS 328, BETWEEN RBL 11 AND RBL 21, WL 208.  MAINTENANCE CUTOUT DAMAGED SECTION OF TEE CAP BEAM AT BS 328, FROM RBL 11 TO RBL 21; FABRICATED 2 EACH REPAIR ANGLES AND A NEW REPLACEMENT SECTION OF CHORD; INSTALLED REPAIR PARTS IAW B737-300 SRM 53-10-51, FIG 205.
